# SDR SIMA20180314004

- Difficulty date: March 14, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,393 hours, 28,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526857006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 25 BETWEEN STRINGERS 15R AND 16 R. REMOVED CRACKED SHEAR CLIP, LOCATED, DRILLED ALODINED AND INSTALLED NEW SHEAR CLIP IAW SRM 51-40-02, 51-20-03 AND CPM 51-21-04.
